Arkiv för Matematik

, Volume 49, Issue 2, pp 277–294 | Cite as

Singularities of functions of one and several bicomplex variables

  • Fabrizio Colombo
  • Irene Sabadini
  • Daniele C. Struppa
  • Adrian Vajiac
  • Mihaela B. Vajiac
Article

Abstract

In this paper we study the singularities of holomorphic functions of bicomplex variables introduced by G. B. Price (An Introduction to Multicomplex Spaces and Functions, Dekker, New York, 1991). In particular, we use computational algebra techniques to show that even in the case of one bicomplex variable, there cannot be compact singularities. The same techniques allow us to prove a duality theorem for such functions.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Adams, W. W., Berenstein, C. A., Loustaunau, P., Sabadini, I. and Struppa, D. C., Regular functions of several quaternionic variables and the Cauchy–Fueter complex, J. Geom. Anal.9 (1999), 1–15. MathSciNetMATHCrossRefGoogle Scholar
  2. 2.
    Charak, K. S., Rochon, D. and Sharma, N., Normal families of bicomplex holomorphic functions, Preprint, 2008. arXiv:0806.4403v1
  3. 3.
    CoCoATeam, CoCoA, A system for doing computations in commutative algebra, 2005. http://cocoa.dima.unige.it
  4. 4.
    Colombo, F., Damiano, A., Sabadini, I. and Struppa, D. C., A surjectivity theorem for differential operators on spaces of regular functions, Complex Var. Theory Appl.50 (2005), 389–400. MathSciNetMATHGoogle Scholar
  5. 5.
    Colombo, F., Sabadini, I., Sommen, F. and Struppa, D. C., Analysis of Dirac Systems and Computational Algebra, Birkhäuser, Boston, 2004. MATHCrossRefGoogle Scholar
  6. 6.
    Komatsu, H., Relative cohomology of sheaves of solutions of differential equations, in Lecture Notes in Mathematics287, pp. 192–261, Springer, Berlin, 1973. Google Scholar
  7. 7.
    Palamodov, V. P., Linear Differential Operators with Constant Coefficients, Springer, New York, 1970. MATHGoogle Scholar
  8. 8.
    Price, G. B., An Introduction to Multicomplex Spaces and Functions, Monographs and Textbooks in Pure and Applied Mathematics 140, Dekker, New York, 1991. MATHGoogle Scholar
  9. 9.
    Rochon, D., On a relation of bicomplex pseudoanalytic function theory to the complexified stationary Schrödinger equation, Complex Var. Elliptic Equ.53 (2008), 501–521. MathSciNetMATHCrossRefGoogle Scholar
  10. 10.
    Rochon, D. and Shapiro, M., On algebraic properties of bicomplex and hyperbolic numbers, An. Univ. Oradea Fasc. Mat.11 (2004), 71–110. MathSciNetMATHGoogle Scholar
  11. 11.
    Ryan, J., Complexified Clifford analysis, Complex Var. Theory Appl.1 (1982), 119–149. MATHGoogle Scholar
  12. 12.
    Ryan, J., \(\mathcal{C}^{2}\) extensions of analytic functions defined in the complex plane, Adv. Appl. Clifford Algebr.11 (2001), 137–145. CrossRefGoogle Scholar
  13. 13.
    Scorza Dragoni, G., Sulle funzioni olomorfe di una variabile bicomplessa, Reale Accad. d’Italia, Mem. Classe Sci. Nat. Fis. Mat.5 (1934), 597–665. Google Scholar
  14. 14.
    Segre, C., Le rappresentazioni reali delle forme complesse e gli enti iperalgebrici, Math. Ann.40 (1892), 413–467. MathSciNetCrossRefGoogle Scholar
  15. 15.
    Spampinato, N., Estensione nel campo bicomplesso di due teoremi, del Levi-Civita e del Severi, per le funzioni olomorfe di due variabili bicomplesse I, Reale Accad. Naz. Lincei22 (1935), 38–43. MATHGoogle Scholar
  16. 16.
    Spampinato, N., Estensione nel campo bicomplesso di due teoremi, del Levi-Civita e del Severi, per le funzioni olomorfe di due variabili bicomplesse II, Reale Accad. Naz. Lincei22 (1935), 96–102. MATHGoogle Scholar
  17. 17.
    Spampinato, N., Sulla rappresentazione di funzioni di variabile bicomplessa totalmente derivabili, Ann. Mat. Pura Appl.14 (1936), 305–325. MathSciNetGoogle Scholar
  18. 18.
    Sudbery, A., Quaternionic analysis, Math. Proc. Cambridge Philos. Soc.85 (1979), 199–225. MathSciNetMATHCrossRefGoogle Scholar

Copyright information

© Institut Mittag-Leffler 2010

Authors and Affiliations

  • Fabrizio Colombo
    • 1
  • Irene Sabadini
    • 1
  • Daniele C. Struppa
    • 2
  • Adrian Vajiac
    • 2
  • Mihaela B. Vajiac
    • 2
  1. 1.Dipartimento di MatematicaPolitecnico di MilanoMilanoItaly
  2. 2.Schmid College of ScienceChapman UniversityOrangeU.S.A.

Personalised recommendations